Drug interactions between Prozac and Uni-Daily Plus Iron
|Uni-Daily Plus Iron (multivitamin with iron)|
Interactions between your drugs
There were no interactions found in our database between Prozac and Uni-Daily Plus Iron - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- Prozac is in the drug class selective serotonin reuptake inhibitors.
- Prozac is used to treat the following conditions:
Uni-Daily Plus Iron
A total of 153 drugs (761 brand and generic names) are known to interact with Uni-Daily Plus Iron.
- Uni-Daily Plus Iron is a member of the following drug classes: iron products, vitamin and mineral combinations.
- Uni-Daily Plus Iron is used to treat the following conditions:
Drug and food interactions
Applies to: Prozac (fluoxetine)
Alcohol can increase the nervous system side effects of FLUoxetine such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with FLUoxetine. Do not use more than the recommended dose of FLUoxetine, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
multivitamin with iron food
Applies to: Uni-Daily Plus Iron (multivitamin with iron)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.